# SDR USAA990190

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1155/1688
- Part time: 72,599 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING MAINTENANCE WALK AROUND, FOUND 3 INCH CRACK AND 9 INCH VERTICAL CRACK ON FUSELAGE SKIN BETWEEN STATION 1155.335 AND STATION 1168.895 LEFT SIDE. INSTALLED EXTERNAL DOUBLER, CUTOUT DAMAGE PER SRM 53-04 FIG 12B CLASS II REPAIR. (M)
